# SDR AALA202408232626

- Difficulty date: August 16, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 44,542 hours, 5,117 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 141W610124
- Condition: Vibrates
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF, AFTER GEAR RETRACTION, NOTICED STRONG VIBRATIONAND NOISE FROM NOSEWHEEL AREA. **SUPPLEMENTAL REPORT FOR AALA202408182626 .** (CLOSED) MAINTENANCE REPLACED RT AFT NLG DOOR PER AMM 32-22-04.
